# SDR QMLA2012080212125

- Difficulty date: August 2, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 3,890 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,554 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF, HAD A FLICKERING ENGINE FIRE LIGHT.   REMOVED CONNECTOR ON ENGINE DECK, CLEANED WITH CONTACT CLEANER, SUSPECT MOISTURE, APPLIED STABILANT TO CONNECTOR REINSTALLED CONNECTOR.  FIRE LIGHT FLICKED 2-3 TIMES AGAIN.  APPLIED STABILANT TO CONNECTOR.  FOUND MOISTURE AGAIN IN CONNECTOR PLUG ON ENGINE DECK.  CLEANED, PERFORMED CHECK FLIGHT, NO DEFECTS NOTED.  ACFT RELOCATED TO AIRPORT AND PILOT AGAIN REPORTED FIRE LIGHT ON START UP.  CLEANED ALL TERMINALS AT FIRE DETECTORS, CHECKED CONTINUITY OF FIRE DETECTORS NO DEFECTS NOTED PERFORMED GROUND RUN AND CHECK FLIGHT, NO DEFECTS NOTED PILOT RETURNED AND CONFIRMED THE PILOT HAD RETURNED TO BASE WITH NO FIRE LIGHT REPORTED.
